I used dristan nasal spray for two weeks. Now I stopped it for two days but have severe breathing problem specialy at night. What can I do to overcome this breathing problem?
By "breathing problems" do you mean your nose is stuffy or do you mean your lungs are congested? If it is just a stuffy nose, it will get better with time. When one stops using nasal spray after using it for more than a few days, one gets "rebound" nasal congestion. This can last for several days then your nose will return to normal. If you have allergies that cause nasal congestion, you might talk to your Dr about a corticosteroid nasal spray like Nasonex or Flonase to help nasal allergies. Give yourself one or two more days and your nasal congestion should improve or at least be past the "rebound" nasal congestion. You can try an oral or pill form decongestant like pseudoephedrine until then. It may help some but be sure to ask your Dr or pharmacist if you can take oral decongestants with any other meds you may take. Be sure to talk to your Dr about your congestion problems.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2012 • 2 answers
Posted 19 Jul 2012 • 2 answers
Posted 18 Jan 2014 • 1 answer
Posted 15 May 2014 • 2 answers
Posted 21 Feb 2015 • 2 answers